MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification that patient, initial left knee implanted on (b)(6) 2013, with an optetrak logic psc polyethylene tibial insert, underwent a revision surgery on (b)(6) 2022, approximately 3 years 11 months post the initial procedure to remove the failed polyethylene liner.Upon information and belief, the plaintiff¿s left knee revision surgery was due to accelerated and preventable wear of the defective polyethylene insert component within the optetrak device.As a direct, proximate, and legal consequence of the defective nature of the optetrak device as described herein, the plaintiff has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries which all require ongoing medical care.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of polyethylene wear of the tibial insert.The extent and root cause of the prosthesis wear cannot be determined as the device(s) were not available for evaluation and images of the explanted device(s)/pre-revision radiographs were not provided.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16457449
Report Number1038671-2023-00275
Device Sequence Number6572571
Product Code JWH
UDI-Device Identifier10885862173409
UDI-Public10885862173409
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Device Catalogue Number02-012-44-1011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown